# SDR SWAA114041

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 52,537 hours, 43,091 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK FOUND, LT WING NR 1 SLAT CRACKED AT LOWER SURFACE.  REPAIRED SKIN PER SRM.
